Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suggest treatment for constipation

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Hi, My 2 year and 3 months son is given piclin kid for constipation. He has taken this 3 months but once I stop the medicine he is constipated. He is having this constipation problem for around 8-9 months. Can this medicine be given for longer? How long will it take to get rid of this problem? Is there any natural way to get rid of this problem?
Posted Sat, 22 Feb 2014 in Child Health
Answered by Dr. Synthyia Bhagat 24 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for your query . I understand your concern. Relax,there is nothing to worry. Constipation is mostly diet related. I suggest you to : -give him plenty of fluids and diet rich in fibre -Give cereals,green leafy vegetable ,fruit like papaya . -Avoid tinned and processed food. -Give honey with warm water first thing in morning . -Give him sitz bath that is made him sit in tub of warm water for 5 to 10 minutes . Laxatives should not be given for longer period. Change his dietary habits and gradually his condition will be better. Hope I have answered your query. Let me know if I can help further . Wishing your child good health . God bless .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor